| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive debug and final testing without duplicating the report.The device was recertified and returned to the customer.The multifunction used was not returned as part of this investigation.The multifunction cable was replaced proactively.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device was unable to detect the attached multifunction cable.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.